Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX

May 10, 2022Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2022, 5:26 PM CDT for Brewster County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2022, 5:26 PM CDT (22:26 UTC)
Expired
May 10, 2022, 6:17 PM CDT
In force
51 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 3:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2022-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2022-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3485 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS54 KMAF 102226
SVRMAF
TXC043-102330-
/O.NEW.KMAF.SV.W.0065.220510T2226Z-220510T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
526 PM CDT Tue May 10 2022

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Central Brewster County in southwestern Texas...

* Until 630 PM CDT.

* At 526 PM CDT, a severe thunderstorm was located 10 miles southeast
  of Persimmon Gap, or 20 miles northeast of Panther Junction, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Persimmon Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2950 10285 2958 10322 3002 10305 2998 10258
TIME...MOT...LOC 2226Z 208DEG 27KT 2958 10303 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

91
2 follow-up statements
059 
WWUS54 KMAF 102300
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
600 PM CDT Tue May 10 2022

TXC043-102330-
/O.CON.KMAF.SV.W.0065.000000T0000Z-220510T2330Z/
Brewster TX-
600 PM CDT Tue May 10 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL BREWSTER COUNTY...

At 600 PM CDT, a severe thunderstorm was located 18 miles east of
Persimmon Gap, or 36 miles northeast of Panther Junction, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2967 10280 2973 10297 3001 10293 2998 10258
TIME...MOT...LOC 2300Z 213DEG 25KT 2977 10288 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

91
134 
WWUS54 KMAF 102317
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
617 PM CDT Tue May 10 2022

TXC043-102327-
/O.CAN.KMAF.SV.W.0065.000000T0000Z-220510T2330Z/
Brewster TX-
617 PM CDT Tue May 10 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREWSTER COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

LAT...LON 2967 10280 2973 10297 3001 10293 2998 10258
TIME...MOT...LOC 2315Z 208DEG 27KT 2988 10281 

$$

91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:42 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 10, 3:42 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
342 PM CDT Tue May 10 2022

...New UPDATE...

Update to issue Severe Thunderstorm Watch #198

.UPDATE...
Issued at 336 PM CDT Tue May 10 2022

Updated grids to issue Severe Thunderstorm Watch #198 due to
severe thunderstorms expected across much of the area this
afternoon and evening.

&&

.AVIATION...
(18Z TAFS)
Issued at 1159 AM CDT Tue May 10 2022

Moisture return has led to scattered low cigs this morning across
the Permian Basin and Trans Pecos. We are also seeing HZ from ag
fires in Mexico lower visbys at KMAF. This will likely continue
through the period due to strong SE surface flow. TSRA will
develop later this afternoon just west of KFST before moving east.
Low confidence exists in timing the storms to KMAF so will update
as storms develop. Gusty winds, lightning, and brief heavy rain
are possible with the storms.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 113 PM CDT Tue May 10 2022

An active afternoon/evening of severe weather is upon us as we head
through the next few hours. Digging into the mesoscale...the dryline
is currently situated from Lea County NM south to Pecos and the Big
Bend. Towering Cu is already evident on visible satellite across the
Stockton Plateau where strong surface heating has led to MLCAPE
values near 4000 J/kg. This is where hi-res models pinpoint initial
storm development over the next hour or so. A deep well-mixed
subcloud layer will support damaging winds while moderate vertical
shear keeps the potential for large hail in play. An isolated
tornado or two are possible during the earlier stages of convection
while storms are more discrete. There is some indication that storms
may grow upscale this evening and evolve into one or more clusters
(mainly over the Permian Basin and Trans Pecos). This would support
a potential for more widespread severe winds if it does occur.
Storms will move east and dissipate late in the evening.

Wednesday will feature more of the same with the dryline expected to
shift even further west setting up along the Pecos River and Davis
Mountains by afternoon. More storms will develop along the boundary
by late afternoon with another threat of severe storms. While not as
widespread as today, large hail and damaging winds will be the main
threats tomorrow. These storms will shift east during the evening,
but look to diminish before reaching too far into the Permian Basin.
Temperatures Wednesday will be similar to today with highs mostly in
the 90s and lows staying very warm in the upper 60s and low 70s.

&&

.LONG TERM...
(Thursday through  Monday)
Issued at 113 PM CDT Tue May 10 2022

Much of the excitement will be in the short term period with hot
temperatures and drier conditions dominating much of the long term.
An upper level trough over CA will sweep across the Rockies and up
into Canada on Thursday and Friday, departing too far to the north
to significantly impact our temperatures. As such, highs on both
Thursday and Friday will be in the low to mid 90s with triple digits
along the Rio Grande, pretty typical for this time of year. Multiple
weak shortwaves will pass through the region Thursday and Friday,
each day providing enough energy to get at least a few storms
somewhere across the Permian Basin and lower Trans Pecos. Neither
day looks to be as eventful as today or Wednesday, but a severe
storm or two cannot be ruled out. Beyond Friday, ridging and
southerly surface flow will result in a warming and drying trend,
which each afternoon through the weekend in the upper 90s before we
break into the triple digits once again early next week. No
precipitation is expected after Friday.

&&

.FIRE WEATHER...
Issued at 113 PM CDT Tue May 10 2022

A Fire Danger Statement is in effect for this afternoon across
Southeast New Mexico, Culberson County, and the Guadalupe and
Delaware Mountains where humidity will fall to as low as 7%. 20FT
winds will remain relatively light this afternoon, below 15 mph
nearly everywhere. Despite moisture returning to much of the Permian
Basin and lower Trans Pecos, low humidity across the west and
critically dry fuels mean that any fires that develop will be able
to spread easily. Thunderstorms developing off the dryline this
afternoon could bring gusty and erratic winds, frequent lightning,
and even some brief, heavy rainfall. Storms chances are best for Lea
County, the lower Trans Pecos and Permian Basin. On Wednesday, the
dryline will set up over SE New Mexico and humidity is expected to
remain above critical levels nearly everywhere outside of the higher
terrain of New Mexico. Thunderstorms will once again be possible,
with the best chances further west over SE New Mexico and the upper
Trans Pecos. Again, gusty and erratic winds, along with frequent
lightning, may accompany any of these storms.

Drier conditions will creep back into the higher terrain and SE New
Mexico on Thursday and Friday, where an RFD may be needed. Storms
will be possible each afternoon through Friday with precipitation
chances falling off after that. Fire weather concerns will increase
for the weekend and beyond with drier conditions in place and above
normal temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               68  93  69  94 /  60   0  10   0
Carlsbad                 62  97  62  95 /  10  30  40  10
Dryden                   69  91  69  94 /  30  10  10   0
Fort Stockton            67  92  67  96 /  30  20  20  10
Guadalupe Pass           62  92  62  88 /  10  20  30   0
Hobbs                    61  91  62  94 /  40  30  30   0
Marfa                    55  93  55  93 /  20  20  40  10
Midland Intl Airport     68  91  68  94 /  60   0  20   0
Odessa                   69  91  69  94 /  60  10  20  10
Wink                     66  94  66  97 /  30  20  40  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...29
LONG TERM....88
AVIATION...29
Hazardous weather outlook, May 10, 1:02 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
102 PM CDT Tue May 10 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-111815-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
102 PM CDT Tue May 10 2022 /1202 PM MDT Tue May 10 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is an enhanced risk of severe storms this afternoon and
evening, mainly over the Western Low Rolling Plains, eastern Permian
Basin, Stockton Plateau, and lower Trans Pecos. Any severe storms
that do develop will be accompanied by large hail, damaging winds,
and locally heavy rainfall/flooding. An isolated tornado cannot be
ruled out.

A Fire Danger Statement is in effect this afternoon and early
evening for elevated to near-critical fire weather conditions across
Southeastern New Mexico, the Guadlupe/Sacramento Mountains, and
Culberson County.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk of severe storms Wednesday afternoon and
evening. Any severe storms that do develop will be accompanied by
large hail and damaging winds.

More storms are possible Thursday and Friday afternoons. These storms
could also be severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, May 10, 3:56 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
256 PM MDT Tue May 10 2022

NMZ029-033-102145-
Northern Lea County NM-Central Lea County NM-
256 PM MDT Tue May 10 2022

...A strong thunderstorm will impact portions of northeastern Lea
County through 345 PM MDT...

At 256 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of McDonald, or 11 miles southeast of Tatum, moving north
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladiola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico.

&&

LAT...LON 3338 10305 3293 10307 3309 10324 3340 10322
TIME...MOT...LOC 2056Z 198DEG 21KT 3314 10317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91
Special weather statement, May 10, 4:28 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
428 PM CDT Tue May 10 2022

TXZ075-277-278-102230-
Pecos TX-Davis Mountains Foothills TX-Davis Mountains TX-
428 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of northwestern Pecos,
northwestern Brewster and southeastern Jeff Davis Counties through
530 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 29
miles southwest of Fort Stockton, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Stockton, Alpine, Camp Mitre Peak, Alpine-Casparis Municipal
Airport, Firestone Test Track and Fort Stockton-Pecos County Airport.

This includes Interstate 10 between mile markers 230 and 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 3021 10360 3049 10385 3121 10311 3095 10248
TIME...MOT...LOC 2128Z 226DEG 47KT 3066 10329

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

84
Special weather statement, May 10, 4:30 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
430 PM CDT Tue May 10 2022

TXZ279-282-102230-
Central Brewster County TX-Lower Brewster County TX-
430 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of west central
Brewster County through 530 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 24
miles west of Persimmon Gap, or 38 miles northwest of Panther
Junction, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santiago Peak and Elephant Mountain Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 2965 10366 2983 10372 3007 10334 2973 10317
TIME...MOT...LOC 2130Z 238DEG 18KT 2979 10355

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

84
Special weather statement, May 10, 4:42 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
342 PM MDT Tue May 10 2022

NMZ029-033-102230-
Northern Lea County NM-Central Lea County NM-
342 PM MDT Tue May 10 2022

...A strong thunderstorm will impact portions of northeastern Lea
County through 430 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of McDonald, or 12 miles southeast of Tatum, moving north
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladiola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico.

&&

LAT...LON 3310 10306 3288 10323 3289 10333 3333 10319
      3333 10306
TIME...MOT...LOC 2142Z 200DEG 15KT 3313 10316

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91
Special weather statement, May 10, 5:07 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
507 PM CDT Tue May 10 2022

TXZ282-102245-
Lower Brewster County TX-
507 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of south central
Brewster County through 545 PM CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Panther Junction, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 2942 10310 2975 10301 2972 10269 2968 10269
      2964 10274 2960 10274 2960 10277 2955 10277
      2952 10281 2949 10280 2945 10283 2941 10283
      2940 10282 2937 10284 2936 10284 2935 10288
      2929 10289
TIME...MOT...LOC 2207Z 201DEG 21KT 2946 10298

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91
Local storm report, May 10, 5:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT TUE MAY 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             7 NNW ALTUDA            30.39N 103.50W
05/10/2022  M1.00 INCH       BREWSTER           TX   TRAINED SPOTTER

            A LOT OF SMALL HAIL COVERING THE GROUND WITH
            A FEW STONES AROUND QUARTER SIZE.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:51 PM CDTSpecial Weather StatementMAF39 min
May 10, 3:16 PM CDTSpecial Weather StatementMAFYoakum44 min
May 10, 3:28 PM CDTSpecial Weather StatementMAF62 min
May 10, 3:32 PM CDTSevere Thunderstorm WarningMAFBrewster58 min
May 10, 3:35 PM CDTSevere Thunderstorm WarningMAFGaines40 min
May 10, 3:56 PM CDTSpecial Weather StatementMAFYoakum49 min
May 10, 4:14 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 10, 4:16 PM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
May 10, 4:28 PM CDTSpecial Weather StatementMAFPecos62 min
May 10, 4:30 PM CDTSpecial Weather StatementMAFBrewster60 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningMAFPecos67 min
May 10, 4:42 PM CDTSpecial Weather StatementMAFYoakum48 min
May 10, 5:07 PM CDTSpecial Weather StatementMAFBrewster38 min
May 10, 5:11 PM CDTAreal Flood AdvisoryMAFPecos3 hr
May 10, 5:16 PM CDTTornado WarningMAFPecos20 min
May 10, 5:31 PM CDTSevere Thunderstorm WarningMAFBrewster59 min
May 10, 5:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos, Ward60 min
May 10, 5:54 PM CDTFlash Flood WarningMAFPecos3 hr
May 10, 6:03 PM CDTSpecial Weather StatementMAFPecos57 min
May 10, 6:11 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 10, 6:23 PM CDTFlash Flood WarningMAFBrewster3 hr
May 10, 6:24 PM CDTSpecial Weather StatementMAFCrane, Upton66 min
May 10, 6:58 PM CDTSpecial Weather StatementMAFGlasscock, Reagan, Upton62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.